# SDR IPXA3M80167

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 72,847 hours, 12,594 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75411
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C,  LEFT WING CRACKED AT STRINGER 41 ACCESS THRU NR 1 TANK, 536AB     ACCOMPLISHED PERMANENT REPAIR IAW EA 011-5710-01-A4861 REV I/R AND UPS  EO MD11-5710-52032-A. FOR 8100-9 SIGNED BY B.V.TRAN DATED 09/04/2013
